DBLP BibTeX Record 'journals/siamam/DoumicMPZ11'

@article{DBLP:journals/siamam/DoumicMPZ11,
  author    = {Marie Doumic and
               Anna Marciniak-Czochra and
               Benoit Perthame and
               Jorge P. Zubelli},
  title     = {A Structured Population Model of Cell Differentiation},
  journal   = {SIAM Journal of Applied Mathematics},
  volume    = {71},
  number    = {6},
  year      = {2011},
  pages     = {1918-1940},
  ee        = {http://dx.doi.org/10.1137/100816584},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}